# SDR DXTA201207190552

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 10,739 hours, 6,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DURING APPROACH PHASE WITH FLAPS & SLATS AT 15,  "FLAPS FAIL" AMBER CAS AND SYMNOPTIC WAS OBSERVED.  ATTEMPTED RESET IAW CHECKLIST.  FLAPS DID NOT RESET.
